# SDR FDEA201309202265

- Difficulty date: September 20, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 755-780 RT CREASE BEAM INBD ANGLE FOUND CORROSION AT UPPER & LOWER   SURFACES AROUND FASTENER HOLES.   REPAIRED IAW EA F-5310-T0302508.   REPAIR CALSSIFED MAJOR PER GMM 6-2-100.
